Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Severe diarrhea, vomiting, headache and dizziness. Labs show increase in eosinophils. Any suggestions?

I have been having some very nasty intestinal problems for about the last week and a half...very bad diarrhea , vomiting , also really bad headaches and dizziness . I work as a MLT and tested my blood earlier today and saw an increase level of eosinophils. I went to my family doctor to see if I could be tested for parasites and she said that she thought I was just experiencing some acid reflux problems...any suggestions?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Welcome to health care magic!

I have gone through your problem and from that it is evident that you are having diarrhoea, vomiting, headaches and dizziness, increased eosinophils. Your doctor feels it is because of acid reflux.

I cannot say why your doctor thought that it is due to acid reflux, but from my experience I can say that it is due to some intestinal infection, may be due to parasitic infestation also.
I feel it is an infective diarrhoea as you have all symptoms similar to this. Due to frequent diarrhoea and vomiting, you have headache and weakness now.

I think that you will get good relief with some broad spectrum antibiotic, like cefpodoxime, in a dose of 200mg twice a day along with a course of ornidazole, and antacids cover.
Do continue to eat something , and take plenty of water /ORS to prevent dehydration. I'm sure this is more than acid and definitely needs antibiotics.
It is common condition and can be completely cured, provided one takes proper medicine.

I hope that answer helps you.
Feel free to ask more questions

Dr. Manisha Gopal
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor